×

zbMATH — the first resource for mathematics

Some non-semi-simple Iwasawa modules. (English) Zbl 0517.12004

MSC:
11R23 Iwasawa theory
11R18 Cyclotomic extensions
11S15 Ramification and extension theory
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] J. Carroll and H. Kisilevsky : On Iwasawa’s \lambda -invariant for Certain Zp-extensions . Acta Arithmetica, XL (1981) 1-8. · Zbl 0496.12005 · eudml:205794
[2] J. Carroll and H. Kisilevsky : On the Iwasawa Invariants of Certain Zp-extensions . Compositio Mathematica 49 (1983) 217-229. · Zbl 0517.12003 · numdam:CM_1983__49_2_217_0 · eudml:89611
[3] G. Gras : Groupe de Galois de la p-extension abélienne p-ramifiée maximale d’un corps de nombres . Journ. f.d. Reine und Angew. Math. 33 (1982). · Zbl 0477.12009 · doi:10.1515/crll.1982.333.86 · crelle:GDZPPN002199505 · eudml:152440
[4] J.F. Jaulent : Sur la théorie des genres dans une extension procyclique métabelienne sur un sous corps . To appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.